Journal of Modern Dynamics (JMD)

Strata of abelian differentials and the Teichm├╝ller dynamics

Pages: 135 - 152, Issue 1, March 2013      doi:10.3934/jmd.2013.7.135

       Abstract        References        Full Text (221.5K)       Related Articles       

Dawei Chen - Department of Mathematics, Boston College, Chestnut Hill, MA 02467, United States (email)

Abstract: This paper focuses on the interplay between the intersection theory and the Teichm├╝ller dynamics on the moduli space of curves. As applications, we study the cycle class of strata of the Hodge bundle, present an algebraic method to calculate the class of the divisor parameterizing abelian differentials with a nonsimple zero, and verify a number of extremal effective divisors on the moduli space of pointed curves in low genus.

Keywords:  Abelian differentials, moduli space of curves.
Mathematics Subject Classification:  Primary: 14H10; Secondary: 14C17.

Received: January 2013;      Available Online: May 2013.